# SDR SWAA2022032554614

- Difficulty date: December 18, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR BEAR STRAP IS CRACKED ABOVE THE UPPER HINGE CUT OUT. STA 303 MINUS 5 INCHES; BETWEEN STRINGERS 8R AND 10R. / REPAIRED PER SRM 53-10-01-2R-6.
